# SDR DALA2016042103265

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 68,642 hours, 19,381 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED, OTBD REACTION LINK ATTACH BEARING, MOUNT FITTING HAS CORROSION IN BORE, AROUND CIRCUMFERENCE AT JOINT TO BORE SLEEVE.  TOP AND BOTTOM.
